# SDR P9KA2015120803

- Difficulty date: October 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N1301L
- Make and model: Cessna T207A
- Aircraft serial: 20700641
- Aircraft time: 11,927 hours
- Engine: Cont IO550F
- Engine time: 983 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: C290D4KT2
- Part serial: 785354
- Condition: Intermittent
- Location: Zone 400
- Part time: 30 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING A PREFLIGHT RUN UP, THE GOVERNOR WOULD NOT CYCLE THE PROPELLER EVEN WHEN LT IN THE LOW RPM POSITION FOR 10+ SECONDS.  THE PROPELLER GOVERNOR WAS REPLACED WITH SERVICEABLE & OPERATIONS WERE NORMAL.  THE GOVERNOR ONLY HAD 29.5 HOURS SINCE OVERHAUL & THE REPAIR STATION WAS UNABLE TO DUPLICATE THE ISSUE WHEN THE GOVERNOR WAS RETURNED TO THEM.  SUSPECT INTERMITTENT TEMP RELATED PROBLEM WITH GOVERNOR.
